Translator Disclaimer
May 2010 A Dirichlet process characterization of a class of reflected diffusions
Weining Kang, Kavita Ramanan
Ann. Probab. 38(3): 1062-1105 (May 2010). DOI: 10.1214/09-AOP487

Abstract

For a class of stochastic differential equations with reflection for which a certain ${\mathbb{L}}^{p}$ continuity condition holds with p>1, it is shown that any weak solution that is a strong Markov process can be decomposed into the sum of a local martingale and a continuous, adapted process of zero p-variation. When p=2, this implies that the reflected diffusion is a Dirichlet process. Two examples are provided to motivate such a characterization. The first example is a class of multidimensional reflected diffusions in polyhedral conical domains that arise as approximations of certain stochastic networks, and the second example is a family of two-dimensional reflected diffusions in curved domains. In both cases, the reflected diffusions are shown to be Dirichlet processes, but not semimartingales.

Citation

Download Citation

Weining Kang. Kavita Ramanan. "A Dirichlet process characterization of a class of reflected diffusions." Ann. Probab. 38 (3) 1062 - 1105, May 2010. https://doi.org/10.1214/09-AOP487

Information

Published: May 2010
First available in Project Euclid: 2 June 2010

zbMATH: 1202.60059
MathSciNet: MR2674994
Digital Object Identifier: 10.1214/09-AOP487

Subjects:
Primary: 60G17, 60J55
Secondary: 60J65

Rights: Copyright © 2010 Institute of Mathematical Statistics

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.38 • No. 3 • May 2010
Back to Top